Viibryd - Does vyybrid cause sleep problems?
- 3 Jan 2016 by Praguemaillady
- 20 March 2016
- anxiety, sleep, viibryd
I wake up entirely way to early and it gets me anxious because I am alone and have nothing to do. Plus I still feel tired.
I take Viibryd in the morning with no sleep problems, but that isn't to say it might not be bothering you. If you recently started Viibryd this may get better some, but if not discuss with the prescribing doctor.
I found if I take the Viibryd any sooner than 9 hrs before I go to bed I have difficult sleeping. Even 8 hrs before will leave me with my legs twitching when I'm trying to get to sleep. For someone who may have had a difficult time getting to sleep BEFORE taking Viibryd, the medication MAY make sleep very difficult. For me, I need to take it as early in the morning as I can so it doesn't interfere with my rest. If I forget to take it before, say, 3pm I'll skip the day's dose, and continue on the next day. I don't recommend this practice though, because then it causes other problems!
When I took it at night it caused vivid nightmares and sleep paralysis. My dr told me it had ingredients that give you energy and when I was taking it at night with sleep aids they were battling each other. I switched to mornings and it made all the difference in the world.
I'm up to the 40mg of the starter pack and I haven't noticed any issues with my sleep. I take it first thing in the morning.
Praguem; You have lots of great answers so take it in the morning.Someone should have told you this when you first started. please come back anytime if you have a question we can help you with Chuck1957
Common side effects of Viibryd include diarrhea and nausea. Other side effects include insomnia, dizziness, and abnormal dreams. See below for a comprehensive list of adverse effects (((First side effects listed just so you can see how common it is.)))) Chuck1957
I take it in the morning with breakfast and I have CRAZY nightmares and unbelievable night sweats. I sweat so much I have to lay on a towel and change into a shirt twice in the night. Despite all this, the benefits outweigh the night sweats.
If I miss a dose or even take it a little later in the morning, the nightmares, headaches, and generally terrible feeling starts.
This must be taken with food at the same time each MORNING>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Mar 2012 • 3 answers
Posted 7 Jul 2012 • 10 answers
Posted 13 Jun 2013 • 1 answer
Posted 12 Dec 2013 • 4 answers
Posted 26 Oct 2017 • 2 answers